# SDR NSVA20070142

- Difficulty date: May 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 300
- Aircraft time: 31,626 hours, 27,490 cycles
- Engine: Ge CT79B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 7292531
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/R FUEL FLOW INDICATORS ERRATIC.  FOUND BRACKET HOLDING START BLEED VALVE BROKEN.  BLEED VALVE WORE THROUGH RT ENGINE "WHITE HARNESS."  REMOVED AND REPLACED BRACKET AND HARNESS IAW AMM 71-50-00, PN OFF/ON (BRACKET), 5051T77G02, PN OFF/ON (HARNESS) 7292531.
